Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
avascular necrosis celestone injections
Posted by: Thomas
Date: December 20, 1999 7:12 PM

I am a 42-yr-old male diagnosed with AVN in both hips. My first rheumatologist mis-diagnosed it as bursitis and treated me with Celestone injections directly into my hip joints. What will this do to my hips? what is the long-term and short-term ramifications of this situation on my health? Where do I go for more info?

avascular necrosis and Celestone injections
Posted by: Ron Kennedy, MD
Date: December 21, 1999 12:38 AM

Celestone is a corticosteroid and, if anything, would probably accelerate the necrosis of your joint. In normal joints repeated steroid injections in and around the joint (for bursitis for example) is necessary to produce degeneration. For obvious reasons there may be no studies on doing this in cases of avascular necrosis. Your overall long-term health should not be affected by one steroid injection. There is a wealth of information on the web about avascular necrosis. Just run a search with your favorite search engine. For example: [members.aol.com]



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(331 words)